| Model Number |
145-5091-150 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that the echelon catheter tip was broken and detached.The patient was undergoing aneurysm coil embolization.The accessed vessel was the femoral artery with a diameter of 6.4 mm.It was noted the patient's vessel tortuosity was moderate.It was reported that after the echelon microcatheter was removed, it was found that the tip end was broken and detached.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu). the catheter was flushed as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.